# SDR A6WA201040394

- Difficulty date: April 22, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD ALIGNMENT FITTING ON WING IS CHAFED, REO 601R-57-51-143.
